Mayo Clinic Connect
Plz can someone tell me anything about being on SEROQUEL 100mg. I know it gives me a good sleep. Think it slows my mind down. I’m depressed & terrible Aniexty. Always scared & afraid. Plz Plz help.
Liked by Scott, Volunteer Mentor, Parus, mbabkk
I was very happy and normal while married for 46 yrs in spite of a dysfunctional growing up.. After husband died in 2010 ( we were close ) Then our daughter had a stroke @ 38…my grand kid showing signs of serious illness so I lost my relationship with grand child- age 22- who I love with all my heart & soul. My heart is broken I have friends ..we go out on occasion. But I am sad, empty , money problems since husbands pension was CUT by 2/3 Why is that allowed after folks worked hard all your life ?? GOP says they have family values but their policies say otherwise. They cut FDA EPA meals on wheels, education, more coal to be burned, , common sense regs used to protect our air, water, environment … now unlimited insecticide allowed to run off into our food crops. stock markets just tumbled due to a erratic President & not thought out Trade deals . I see many problems from this lack of mature leadership Many of the jobs being created are low paying, with NO benefits, or pension. Middle class is dying Wages in REAL dollars are not keeping up with living expenses . We are being lied to and misinformed and do not even know it….
Jump to this post
@dianrib it I's sad with losses my husband died in 2000 but with hope in our hearts you can get through it.Im worried about the future as our leaders are not looking out for us ,we have to look out for ourselves the best we can ,don't let your hope die it's all we have
Liked by Parus, dianrib
Hi Folks, went to bed happy. Took my SERAQUEL 100mg, slept well. Got out of bed at 3pm. Waken at 11.30am & couldn’t move with FEARS & ANIEXTY. Really weepy & upset now. Why, Why, Why… Panicking now. Help me Plz. GOD BLESS TO EVERYONE.
You poor dear
that really sux I've had panic attacks ever since I can remember and my parents told me I had them way way before I can remember and it feels like I'm gonna die every time you too? Right now I'm on 400mg of Seroquel a day, 200mg of Wellbutrin a day, 40mg of Adderall a day and 2mg of Klonopin 3 times a day and that is working like a mutha for me
I hope this helps you! Peace and love, lillyhoney4
Liked by Parus
Boy Thats a lot of meds Hope your MD knows what he / she is doing Best wishes
Seems to me MD's talk a bit then push pulls I regreat the day I began taking Xanax I ran out for 2 days and thought I was dying. Super hi BP…head pain… went to the ER and had a abrain scan to make sure I had not had a a stroke. I trust few doctors. Mine never warned me about the bad effects of Xanax I am 75 . The withdrawal was horrid. First do no harm is what doctors pledge But some do lots of harm Pill pushers
@dianrib I don't think in the 50-6O,s it was like it is now that's why you have to be your own advocate ,you know your body better then Dr,s I stay away from meds ,my PCP knows I rely on holistic vitamin,herbs and other things
So sorry to hear your are going through such a hard time, @anniegk, with feeling normal at night and waking anxious and "messed up."
Does anything help you get through the anxiety in the morning?
@derryman — how is it going for you? Are you still experiencing fear and anxiety when you wake up?
I have the same situation. I feel normal at night so I stay up til 4 in the morning. Then I sleep til 1 or 2. Not on seroquel. I took it many years ago and it caused massive weight gain. I take saphris, klonopin, cymbalta, and just started Luvox.
I wake up with terrible anxiety.
My spouse was prescribed 25mg Seroquel after suffering a depressive episode and paranoia triggered by some health issues that required after care following knee surgery because of a staph infection. Primary doctor felt it could be PTSD and psychiatrist is confident in decision to prescribe this drug. Spouse is very fearful of medications so having a hard time starting and staying on. Tried full dose, was scared off by sedation and tried 1/2 dose and couldn’t sleep. Next attempt at 1/2 was a day later and resulted again in no sleep and actual burst of energy at midnight. Doc says it’s okay to go back to full dose but again, my spouse would not. I’ve seen glimpses that even that small amount helped and hope that we can continue. Has anyone ever tried every other day taking 25 mg with good results?
@leonarda I used Seroquel until it didn't work anymore (didn't want to increase dose). A 25mg tablet is the lowest that Seroquel comes. I used that dose every night, never tried every other night. Can't see why it wouldn't work though.
Liked by falon
@leonarda, welcome to Mayo Clinic Connect. You'll notice I moved your post here to a larger discussion of your topic on quetiapine (Seroquel). If you click on VIEW & REPLY in your email notification, you will see the whole discussion and can join in, meet, and participate with other members talking about their or their loved ones' experiences.
Glad you got to meet @falon and got some input on this medication. Sounds like you think this drug has promise for your spouse, but the full dose led to too much sedation and 1/2 dose led to lack of sleep.
This Mayo Clinic information on this medication and how to use it may be helpful https://www.mayoclinic.org/drugs-supplements/quetiapine-oral-route/description/drg-20066912.
I note one line in particular that may be relevant to your spouse, which is, "The dose of this medicine will be different for different patients. Follow your doctor's orders or the directions on the label."
Wondering if you or your spouse has talked to the prescribing doctor about the sleepiness/lack of sleep and whether he or she might have some thoughts on whether this is likely to continue, or whether there should be a change in the dosing?
I have been taking Seroquel for the last 13 years. I started st 800mg, and last night was my first night without Seroquel (after tapering down to 25mg, staying at that dose for a week). I’ve dealt with withdrawals before, but was curious to see what others might have experienced when quitting Seroquel. I know that a lot of the symptoms can depend on how long Seroquel was taken for, and I’m worried that 13 years of this medication might lead to some severe symptoms after quitting. Also, what are some good ways to deal with the quitting side effects? Any and all help is very much appreciated.
Hi @alohabai and welcome to Connect. You may have noticed I moved your post to this existing discussion so that you can connect with others who have experience with Seroquel. Simply click VIEW AND REPLY in your email notification to get to your post.
I wanted to introduce you to fellow Connect member @falon who has weaned off of Seroquel i the past and may be able to offer you support and share their experience.
Back to you @alohabai, why have you stopped taking this medication?
I stopped taking it because my neurologist advised me that it was time. I was diagnosed with epilepsy and we think that’s taking the Seroquel might be the cause of it.
Hi, @alohabai – I wanted to add my welcome to @ethanmcconkey's to Mayo Clinic Connect. I wanted to suggest a couple of discussions you might read through and post in related to tapering off Quetiapine (Seroquel):
Also, as you mentioned an epilepsy diagnosis, I thought you might like to check out the Connect Epilepsy & Seizures group https://connect.mayoclinic.org/group/epilepsy-2bb359/. You might find some topics there you'd be interested in reading and also for posting and asking members there any questions you'd have.
Hello everyone. I've been on Seroquel for almost a month now. I am numb feeling,no emotions, getting depressed and don't feel like being around anyone. I don't enjoy things now. I don't even feel like being around my girlfriend and I feel awful because of that. She is a great woman and I don't want to lose her. Anyone else feel this way on Seroquel?
version 220.127.116.11.4Page loaded in 0.647 seconds